# SDR 2020FA0000516

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- System (JASC): 3800 · Water and Waste System
- Part: Hose
- Part number: 1600402714
- Condition: Broken
- Location: Lavatory Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT FLIGHT OB633 FROM VVI (SLVR) TO CBB (SLCB) RETURN TO AIRPORT VVI (SLVR) AIR TURN BACK.  REPORT (S): DURING TAKEOFF VVI MULTIPLE FLAGS APPEARED ON F/O OVERHEAD AND PACK TRIP OFF, VOR, NAV WITH FLAG AND NO HSI INFO.  PERFORMED ACTIONS: WATER LEAKING FROM THE FRONT LAVATORY WAS EVIDENCED, WHICH WET SEVERAL EQUIPMENT IN RACK E1.  HAS BEEN REPLACED: HOSE FLEX (BROKEN), IAW AMM 38-32-21 AT TOILET 1L. PN 16004-027-14 STALL MANAGEMENT COMPUTER IN PN: 65-52822-7 SN: D00730 OUT PN: 65-52822-3 SN: D00994 CONTROLLER CABIN TEMPERATURE IN PN: 548376-6 SN: 069C-10568 OUT PN: 548376-6 SN: 036C-10091 AUTOTHROTTLE COMPUTER IN PN: 735SUE10-12 SN: C5458 OUT PN: 735SUE10-12 SN: 7222.  CONTROLLER PRESSURE IN PN: 7121-19971-01AC SN: 9812081 IN PN: 7121-19971-01AC SN: 0219437 OUT PN: 7121-19971-01AC SN: 9719584 OUT PN: 7121-19971-01AC SN: 9711929 DIGITAL ANALOG ADAPTER IN PN: DG1035AB03 SN: 95013448 IN PN: DG1035AB03    SN: 572 OUT PN: DG1035AB03 SN: 870 OUT PN: DG1035AB03 SN: 2186 STALL MANAGEMENT COMPUTER IN PN: 65-52822-7 SN: D00896 OUT PN: 65-52822-3 SN: D00150 DIGITAL AIR DATA COMPUTER IN PN: 4061100-901 SN: 97042090 OUT PN: 4061100-901 SN: 90111006.
